# SDR USAA2010061691143

- Difficulty date: May 20, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 32,502 hours, 17,517 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Fitting
- Part number: D521105540040
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - CORROSION ON SUPPORT FITTING AT L-1 DOOR LOWER INTERNAL AREA.  REPLACED SUPPORT FITTING AT L-1 DOOR LOWER INTERNAL AREA IAW A319 SRM 51-72-11 & AIRBUS DRAWING D52111550.
